| Model Number |
1000096 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery was depleting quickly.There was no reported impact to the customer¿s blood glucose level.The customer declined follow up from tandem technical support.